본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

A SUMMATION FORMULA OF 6F5(1)

Choi, June-Sang    (Department of Mathematics College of Natural Sciences Dongguk University   ); Arjun K.    (Department of Mathematics Dungar College   ); Shaloo Malani    (Department of Mathematics Dungar College  );
  • 초록

    The authors aim at obtaining an interesting result for a special summation formula for $_{6F_5}$ (1), by comparing two generalized Watson's theorems on the sum of a $_{3F_2}$ obtained earlier by Mitra and Lavoie et. al.


  • 주제어

    generalized hypergeometric series ${_pF_q}$ .   Watson′s summation theorem for ${_3F_q}$.  

  • 참고문헌 (3)

    1. W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge, 1935. 
    2. J. L. Lavoie, F. Grondin, and A. K. Rathie, Generalization of Watson's theorem on the sum of ${\alpha}_3F_2$, Indian J. Math. 34 (1992), 23-32. 
    3. S. C. Mitra, J. Indian Math. Soc. 7 (1943), no. 3, 102-110. 

 저자의 다른 논문

  • Choi, June-Sang (133)

    1. 1992 "E.W. BARNES' APPROACH OF THE MULTIPLE GAMMA FUNCTIONS" Journal of the Korean Mathematical Society = 대한수학회지 29 (1): 127~140    
    2. 1994 "THE MULTIPLE HURWITZ ZETA FUNCTION" The Pusan Kyongnam mathematical journal 10 (1): 173~186    
    3. 1995 "FORMAL MANIPULATIONS OF DOUBLE SERIES AND THEIR APPLICATIONS" The Pusan Kyongnam mathematical journal 11 (2): 259~269    
    4. 1996 "EXPLICIT FORMULAS FOR THE GENERALIZED BERNOULLI AND EULER POLYNOMIALS" The Pusan Kyongnam mathematical journal 12 (2): 183~190    
    5. 1996 "EVALUATION OF ${\int_0}^{\frac{\pi}{4}}$ log sin t dt" The Pusan Kyongnam mathematical journal 12 (1): 35~39    
    6. 1996 "SOME IDENTITIES INVOLVING FACTORIALS" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 3 (1): 41~46    
    7. 1997 "ON THE EULER'S CONSTANT" East Asian mathematical journal 13 (1): 33~41    
    8. 1997 "THE DOUBLE GAMMA FUNCTION" East Asian mathematical journal 13 (2): 159~174    
    9. 1997 "IDENTITIES INVOLVING THE HURWITZ AND RIEMANN ZETA FUNCTIONS" Communications of the Korean Mathematical Society = 대한수학회논문집 12 (2): 203~210    
    10. 1997 "A FORMULA RELATED TO FRACTIONAL CLACULUS" Communications of the Korean Mathematical Society = 대한수학회논문집 12 (2): 457~466    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기